# SDR COEA2011051603821

- Difficulty date: May 16, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Aircraft time: 31,541 hours, 30,450 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 959960714562
- Part serial: 5477
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7202 SCHEDULED SEA-KTN-SIT-JNU:  AFTER DEPARTING SEA THE RADAR ALTIMETER BEGAN TO READ ERRONEOUSLY.  AFTER CONSULTING WITH DISPATCH AND MAINTENANCE CONTROL IT WAS DECIDED TO OVERFLY KTN AND SIT AND CONTINUE TO JUN FOR MAINTENANCE PURPOSES.  MAINTENANCE REMOVED AND REPLACED RADIO ALTIMETER TRANSCEIVER.  AIRCRAFT RETURNED TO SERVICE.
